# SDR FDEA201104201538

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 41,021 hours, 18,863 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220693020
- Part serial: 11192
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC ON RADIOS AT 380 DOWN TO 120 WAS SO BAD AN EMERGENCY WAS DECLARED DUE   TO NO RADIO CONDITION.   INSTALLED NEW NR1 VHF RECEIVER AND CHECKED GOOD IAW MM 23-12-33-04-0.
